# SDR FDEA201606222112

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARC02862
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER ACCESS DOOR, PN ARC0286-2, 641AB DELAMINATION.  REPAIRED RT WING LOWER ACCESS DOOR ARC0286-2 IAW SRM 51-71-00, VOL NR 2.
